Alert archive / Indiana / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 84, NWS Indianapolis, IN
NWS Indianapolis, IN issued this severe thunderstorm warning at Jun 24, 2013, 8:54 PM EDT for Tippecanoe County, Indiana. It was in force for 51 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 24, 2013, 8:54 PM EDT (00:54 UTC)
- Expired
- Jun 24, 2013, 9:45 PM EDT
- In force
- 51 min
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Tippecanoe County, IN
The radar
The Indianapolis radar (KIND), 106 km from the middle of the area, began a volume at 00:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 24, 9:00 PM EDT | TSTM WND DMG | 6 N Lafayette, IN | TREES DOWN. TIME ESTIMATED. |
| Jun 24, 9:00 PM EDT | TSTM WND GST 50 | 3 N West Lafayette, IN | |
| Jun 24, 9:01 PM EDT | TSTM WND GST 51 | Lafayette, IN | |
| Jun 24, 9:03 PM EDT | TSTM WND DMG | Battle Ground, IN | TREE DOWN ON POWER LINE AT THE 200 BLOCK OF JEWETT STREET. TIME ESTIMATED FROM RADAR. |
| Jun 24, 9:10 PM EDT | TSTM WND DMG | 3 Nw West Lafayette, IN | LARGE TREE DOWN IN POINT WEST MOBILE HOME COMMUNITY. TIME ESTIMATED FROM RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 24, 7:14 PM EDT | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 0.9 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 991 J/kg
- Mixed-layer CIN
- -167 J/kg
- Mixed-layer LCL
- 1069 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 170 m²/s²
- 0-3 km storm-relative helicity
- 237 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 4.1
The text
As transmitted, in the capitals the NWS used until 2016.
929
WUUS53 KIND 250054
SVRIND
INC157-250145-
/O.NEW.KIND.SV.W.0084.130625T0054Z-130625T0145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
854 PM EDT MON JUN 24 2013
THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN TIPPECANOE COUNTY IN WEST CENTRAL INDIANA...
* UNTIL 945 PM EDT
* AT 852 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES SOUTHEAST
OF OXFORD...AND MOVING EAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
LAFAYETTE...WEST LAFAYETTE...PURDUE UNIVERSITY AND BATTLE GROUND.
THIS INCLUDES INTERSTATE 65 BETWEEN MILE MARKERS 170 AND 184.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
INTENSE SQUALL LINES CAN SOMETIMES PRODUCE BRIEF TORNADOES AND
WIDESPREAD SIGNIFICANT WIND DAMAGE. ALTHOUGH A TORNADO IS NOT
IMMEDIATELY LIKELY...IT IS BEST TO MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR OF A BUILDING. THIS STORM MAY CAUSE SERIOUS INJURY AND
SIGNIFICANT PROPERTY DAMAGE.
&&
LAT...LON 4056 8702 4056 8678 4039 8678 4036 8709
4036 8710 4037 8709 4047 8709 4051 8710
4056 8710 4057 8703
TIME...MOT...LOC 0054Z 260DEG 35KT 4044 8713
HAIL...<.75IN
WIND...60MPH
$$
KOCH3 follow-up statements
712
WWUS53 KIND 250102
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
902 PM EDT MON JUN 24 2013
INC157-250145-
/O.CON.KIND.SV.W.0084.000000T0000Z-130625T0145Z/
TIPPECANOE IN-
902 PM EDT MON JUN 24 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
TIPPECANOE COUNTY UNTIL 945 PM EDT...
AT 900 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES WEST OF
WEST LAFAYETTE...AND MOVING EAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
LAFAYETTE...WEST LAFAYETTE...PURDUE UNIVERSITY AND BATTLE GROUND.
THIS INCLUDES INTERSTATE 65 BETWEEN MILE MARKERS 170 AND 184.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
INTENSE SQUALL LINES CAN SOMETIMES PRODUCE BRIEF TORNADOES AND
WIDESPREAD SIGNIFICANT WIND DAMAGE. ALTHOUGH A TORNADO IS NOT
IMMEDIATELY LIKELY...IT IS BEST TO MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR OF A BUILDING. THIS STORM MAY CAUSE SERIOUS INJURY AND
SIGNIFICANT PROPERTY DAMAGE.
&&
LAT...LON 4056 8702 4056 8678 4039 8678 4036 8709
4036 8710 4037 8709 4047 8709 4051 8710
4056 8710 4057 8703
TIME...MOT...LOC 0103Z 260DEG 35KT 4045 8702
HAIL...<.75IN
WIND...60MPH
$$
KOCH538
WWUS53 KIND 250115
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
915 PM EDT MON JUN 24 2013
INC157-250145-
/O.CON.KIND.SV.W.0084.000000T0000Z-130625T0145Z/
TIPPECANOE IN-
915 PM EDT MON JUN 24 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
TIPPECANOE COUNTY UNTIL 945 PM EDT...
AT 911 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LAFAYETTE...
AND MOVING EAST AT 60 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
THIS INCLUDES INTERSTATE 65 BETWEEN MILE MARKERS 170 AND 184.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
INTENSE SQUALL LINES CAN SOMETIMES PRODUCE BRIEF TORNADOES AND
WIDESPREAD SIGNIFICANT WIND DAMAGE. ALTHOUGH A TORNADO IS NOT
IMMEDIATELY LIKELY...IT IS BEST TO MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR OF A BUILDING. THIS STORM MAY CAUSE SERIOUS INJURY AND
SIGNIFICANT PROPERTY DAMAGE.
&&
LAT...LON 4056 8702 4056 8678 4039 8678 4036 8709
4036 8710 4037 8709 4047 8709 4051 8710
4056 8710 4057 8703
TIME...MOT...LOC 0114Z 259DEG 50KT 4046 8677
HAIL...<.75IN
WIND...60MPH
$$
KOCH509
WWUS53 KIND 250120
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
920 PM EDT MON JUN 24 2013
INC157-250130-
/O.CAN.KIND.SV.W.0084.000000T0000Z-130625T0145Z/
TIPPECANOE IN-
920 PM EDT MON JUN 24 2013
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN TIPPECANOE COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A SEVERE
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT EDT.
LAT...LON 4056 8702 4056 8678 4039 8678 4036 8709
4036 8710 4037 8709 4047 8709 4051 8710
4056 8710 4057 8703
TIME...MOT...LOC 0120Z 259DEG 50KT 4047 8666
$$
KOCHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 24, 5:46 PM EDT, 3 hours 8 minutes earlier.
Area forecast discussion, Jun 24, 5:46 PM EDT, 3 hours 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 546 PM EDT MON JUN 24 2013 .UPDATE... THE AVIATION SECTION HAS BEEN UPDATED BELOW. && .SYNOPSIS... ISSUED AT 235 PM EDT MON JUN 24 2013 OCCASIONAL UPPER LEVEL WEATHER DISTURBANCES MAY AFFECT THE AREA INTO THE MIDDLE OF WEEK. A COLD FRONT IS EXPECTED TO MOVE THROUGH THE AREA LATE IN THE WEEK...AROUND THURSDAY OR FRIDAY. IN THE WAKE OF THIS FRONT...HIGH PRESSURE WILL BUILD INTO THE NORTHERN PLAINS BY NEXT WEEKEND AND EARLY NEXT WEEK. && .NEAR TERM /REST OF THIS AFTERNOON AND TONIGHT/... ISSUED AT 235 PM EDT MON JUN 24 2013 CONVECTION HAS BEEN SLOW TO DEVELOP OVER MOST OF THE AREA AS INSTABILITY HAS BEEN HELD IN CHECK BY CLOUD COVER. APPEARS THE BEST CHANCES FOR DEVELOPMENT OVER THE REST OF THE AFTERNOON WILL BE OVER THE SOUTHERN/SOUTHEASTERN ZONES WHERE A WEAK VORTICITY AXIS IS DRIFTING EAST. OTHERWISE...CONVECTIVE COMPLEX IS CURRENTLY PUSHING THROUGH IOWA/NORTHERN MISSOURI. MOST LIKELY PATH BASED ON THE LOCATION OF THE 850MB JET WOULD BE GENERALLY TOWARDS NORTHERN ILLINOIS/NORTHWEST INDIANA LATER THIS EVENING. HOWEVER A TURN TOWARDS THE SOUTHEAST INTO THE INSTABILITY AXIS CAN/T BE RULED OUT. WILL GO WITH SMALL CHANCE POPS FOR TONIGHT...WITH THE HIGHEST POPS OVER THE NORTHWEST. THE GFS MOS LOWS TONIGHT LOOK REASONABLE BASED ON PROGGED LOW LEVEL THICKNESSES. && .SHORT TERM /TUESDAY THROUGH THURSDAY/... ISSUED AT 235 PM EDT MON JUN 24 2013 MODEL DATA SUGGEST THE LOCAL AREA WILL REMAIN ON THE PERIPHERY OF AN UPPER RIDGE THAT WILL GRADUALLY SHIFT WESTWARD TOWARDS THE SOUTHERN ROCKIES. THIS WILL GRADUALLY VEER THE UPPER FLOW TO A MORE NORTHWEST DIRECTION WITH TIME. STEEPER LAPSE RATES ARE PROGGED TO MOVE INTO THE AREA BEGINNING ON TUESDAY. AS A RESULT...THERE WILL BE A CONTINUED THREAT FOR POTENTIAL MCS ACTIVITY THROUGHOUT MUCH OF THE PERIOD. MODEL DATA SEEM TO SUGGEST THE BEST THREAT FOR CONVECTION WILL BE AROUND WEDNESDAY...AS THERE APPEARS TO BE A STRONGER SHORT WAVE TROUGH MOVING THROUGH AT THAT TIME. CONFIDENCE IN LOCATION AND TIMING OF ANY POTENTIAL SYSTEMS AT THIS POINT IS LOW. WILL CONTINUE TO BROADBRUSH CHANCE POPS ALL PERIODS FOR NOW...WITH THE HIGHEST POPS ON WEDNESDAY. AS THE LAPSE RATES STEEPEN...THINK THE THREAT FOR STRONGER STORMS WILL GRADUALLY INCREASE WITH TIME. LOOKS LIKE THE BEST THREAT FOR SEVERE STORMS WILL BE ON WEDNESDAY...AS MODELS SHOW ADEQUATE DEEP LAYER SHEAR BY THAT TIME COUPLED WITH THE STEEP LAPSE RATES. BASED ON PROGGED LOW LEVEL THICKNESSES...THE GFS MOS TEMPERATURE GUIDANCE LOOKS PRETTY GOOD...SO WILL NOT STRAY TOO MUCH FROM THEM. && .LONG TERM /THURSDAY NIGHT THROUGH MONDAY/... ISSUED AT 235 PM EDT MON JUN 24 2013 ECMWF AND GFS CONTINUE TO DEPICT A BROAD TROUGH ALOFT ACROSS THE GREAT LAKES AND OHIO VALLEY THROUGH THIS PERIOD. SEVERAL UPPER SHORT WAVES LOOK TO PASS INTO THE AREA DURING THIS TIME. FURTHERMORE THE MODELS DEPICT A TROUGH AXIS PUSHING ACROSS CENTRAL INDIANA ON SUNDAY NIGHT INTO MONDAY AMID BROAD CYCLONIC FLOW AT THE SURFACE. THIS IS A LARGE CONTRAST TO YESTERDAY AT THIS TIME WHEN HIGH PRESSURE WAS EXPECTED TO BUILD IN. THUS HAVE INCLUDED LOW CHANCE POPS THROUGH THE PERIOD. GIVEN THE EXPECTED CLOUDS AND PRECIP...HAVE TRENDED DAILY HIGHS COOLER AND LOWS WARMER. && .AVIATION /DISCUSSION FOR THE 250000Z TAF ISSUANCE/... ISSUED AT 546 PM EDT MON JUN 24 2013 AN UNSTABLE AIR MASS ASSOCIATED WITH PERSISTANT SOUTH AND SOUTHWEST FLOW AROUND HIGH PRESSURE ACROSS THE SOUTHEASTERN UNITED STATES AND OCCASIONAL WAVES WITHIN THE ZONAL FLOW ALOFT WILL CONTINUE TO YIELD A THREAT OF SCATTERED THUNDERSTORMS. THE BEST CHANCES APPEAR TO BE NEAR LAF AND POSSIBLY HUF FROM 02Z-03Z THIS EVENING PER RADAR TRENDS OF THUNDERSTORM CLUSTER LIFTING NORTHEAST ACROSS WEST CENTRAL ILLINOIS. WILL THROW IN TEMPO THUNDERSTORM GROUP THEN AT LAF AND DECIDE LATER WHETHER TO POST ONE FOR HUF. OTHERWISE...NEXT BEST CHANCE IS AFTER 16Z TOMORROW AFTERNOON. CONFIDENCE THEN IS NOT ENOUGH FOR ANYTHING OTHER THAN VCTS...HOWEVER. SOUTH AND SOUTHWEST WINDS WILL DROP TO AROUND 5 KNOTS AFTER 01Z AND INCREASE TO NEAR 15 KNOTS TOMORROW AFTER 16Z. COULD SEE SOME FOG AFTER 08Z TONIGHT...BUT CONVECTIVE DEBRIS SHOULD LIMIT IT TO MVFR. && .IND WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...JAS NEAR TERM...JAS SHORT TERM...JAS LONG TERM....PUMA AVIATION...MK VISIT US AT HTTP://WWW.WEATHER.GOV/IND FOLLOW US ON TWITTER AND YOUTUBE AT: WWW.TWITTER.COM/NWSINDIANAPOLIS WWW.YOUTUBE.COM/NWSINDIANAPOLIS
Hazardous weather outlook, Jun 24, 7:26 PM EDT, 1 hour 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 726 PM EDT MON JUN 24 2013 INZ039>042-045>049-051>057-060>065-067>072-252330- HAMILTON-MADISON-DELAWARE-RANDOLPH-PUTNAM-HENDRICKS-MARION- HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-JOHNSON-SHELBY-RUSH-SULLIVAN- GREENE-MONROE-BROWN-BARTHOLOMEW-DECATUR-KNOX-DAVIESS-MARTIN- LAWRENCE-JACKSON-JENNINGS- 726 PM EDT MON JUN 24 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TONIGHT. OUTLOOK: CHANCE OF THUNDERSTORMS. HAZARDS: LIGHTNING...HEAVY RAIN...GUSTY WINDS AND HAIL. ISOLATED DAMAGING WINDS. TIMING: MAINLY BEFORE MIDNIGHT. DISCUSSION: SOME STORMS WILL MOVE INTO THE AREA FROM ILLINOIS THIS EVENING. AN ISOLATED SEVERE STORM WITH DAMAGING WINDS IS POSSIBLE...ESPECIALLY ACROSS THE WESTERN HALF OF CENTRAL INDIANA. SLOW MOVING STORMS COULD PRODUCE VERY HEAVY RAIN AND FLOODING IN ISOLATED AREAS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. OUTLOOK: THUNDERSTORMS ARE POSSIBLE ACROSS CENTRAL INDIANA AT TIMES FROM TUESDAY THROUGH SUNDAY. SEVERE STORMS MAY BE POSSIBLE WEDNESDAY AND WEDNESDAY NIGHT...WITH DAMAGING WINDS THE PRIMARY THREAT. LIGHTNING IS A THREAT FROM ANY THUNDERSTORM. WARM TEMPERATURES AND HIGH HUMIDITY COULD PRODUCE HEAT INDEX VALUES IN THE UPPER 90S TO NEAR 100 DEGREES AT TIMES THIS WEEK...ESPECIALLY TUESDAY AND WEDNESDAY. DISCUSSION: A HUMID AND UNSTABLE AIRMASS WILL BE IN PLACE THROUGHOUT THE WEEK...WITH SEVERAL CHANCES FOR SHOWERS AND THUNDERSTORMS...AND VERY WARM CONDITIONS AT TIMES. .SPOTTER INFORMATION STATEMENT... OVER THE NEXT FEW DAYS SPOTTERS ARE ENCOURAGED TO REPORT HEAVY RAINFALL AND FLOODING AS A RESULT OF SLOW MOVING THUNDERSTORMS...AS WELL AS ANY OTHER PHENOMENA OBSERVED WITH THE STORMS. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) INZ021-028>031-035>038-043-044-252330- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-VERMILLION-PARKE- 726 PM EDT MON JUN 24 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TONIGHT. OUTLOOK: SCATTERED THUNDERSTORMS. HAZARDS: LIGHTNING...HEAVY RAIN...DAMAGING WINDS AND LARGE HAIL. TIMING: MAINLY BEFORE MIDNIGHT. DISCUSSION: SOME STORMS WILL MOVE INTO THE AREA FROM ILLINOIS THIS EVENING. SEVERE STORMS WITH DAMAGING WINDS AND LARGE HAIL ARE POSSIBLE. SLOW MOVING STORMS COULD PRODUCE VERY HEAVY RAIN AND FLOODING IN ISOLATED AREAS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. OUTLOOK: THUNDERSTORMS ARE POSSIBLE ACROSS CENTRAL INDIANA AT TIMES FROM TUESDAY THROUGH SUNDAY. SEVERE STORMS MAY BE POSSIBLE WEDNESDAY AND WEDNESDAY NIGHT...WITH DAMAGING WINDS THE PRIMARY THREAT. LIGHTNING IS A THREAT FROM ANY THUNDERSTORM. WARM TEMPERATURES AND HIGH HUMIDITY COULD PRODUCE HEAT INDEX VALUES IN THE UPPER 90S TO NEAR 100 DEGREES AT TIMES THIS WEEK...ESPECIALLY TUESDAY AND WEDNESDAY. DISCUSSION: A HUMID AND UNSTABLE AIRMASS WILL BE IN PLACE THROUGHOUT THE WEEK...WITH SEVERAL CHANCES FOR SHOWERS AND THUNDERSTORMS...AND VERY WARM CONDITIONS AT TIMES. .SPOTTER INFORMATION STATEMENT... OVER THE NEXT FEW DAYS SPOTTERS ARE ENCOURAGED TO REPORT HEAVY RAINFALL AND FLOODING AS A RESULT OF SLOW MOVING THUNDERSTORMS...AS WELL AS ANY OTHER PHENOMENA OBSERVED WITH THE STORMS. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE)
The office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 24, 8:26 PM EDT | Severe Thunderstorm Warning | IND | Warren | 49 min |
| Jun 24, 8:38 PM EDT | Severe Thunderstorm Warning | IND | Fountain, Warren | 52 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.